# SDR FDEA201405191071

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,966 hours, 13,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Part serial: 00000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SLAT TRACK CUT OUT HAS POSSIBLE CRACK  ON LE OF WING.  CRACK FOUND WHILE ACCOMPLISHING FEA 1-5710-F0308148.  VERIFIED CRACK, MARKED END OF CRACK.  HFEC IAW NDTSPM PART 6,06-00-06.   CUT OUT DAMAGED AREA IAW SRM 57-40-02 REPAIR 7.  COMPLIED WITH HFEC IAW NDT STM PT 6 ALL DAMAGED AREA REMOVED.  FABRICATED DOUBLER & FILLER IAW SRM 57-40-02 FIG 201 REPAIR 7.   INSTALLED DOUBLER IAW SRM 57-40-02 REPAIR 7.
